# SDR DALA2017041703248

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,325 hours, 22,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 767 TO 787 RIGHT SIDE ZEE ANGLE SHIELD CORRODED ON UPPER SURFACE AROUND FASTENER HOLES. MAINTENANCE REPLACED NEW ZEE ANGLE SHIELD IAW SRM 51-40-02-0G, PAGE 2, PARA 4 & DWG 146A0081 REV 1.
